# SDR 2007FA0000554

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: General aviation
- Aircraft: N5959A
- Make and model: Cirrus SR20
- Aircraft serial: 1526
- Aircraft time: 127 hours
- Engine: Cont IO360*
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 12744001
- Condition: Disconnected
- Location: Gps
- Part time: 127 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT THE NR 1 GPS STOPPED RECEIVING A SIGNAL. AFTER LANDING, REMOVED THE MFD AND FOUND THE GLUE HOLDING THE VELCRO TO THE GPS ANTENNA HAD COME UNDONE. BOTH GPS ANTENNAS ARE HELD IN PLACE WITH VELCRO STRIPS AND IN THE HEAT OF SUMMER, THE GLUE SOFTENS AND COMES UNDONE.
